Illinois Journal of Mathematics

Finite dimensionality of certain transformation groups

Deane Montgomery

Full-text: Open access

Article information

Source
Illinois J. Math., Volume 1, Issue 1 (1957), 28-35.

Dates
First available in Project Euclid: 12 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1255378503

Digital Object Identifier
doi:10.1215/ijm/1255378503

Mathematical Reviews number (MathSciNet)
MR0083680

Zentralblatt MATH identifier
0077.36702

Subjects
Primary: 22.0X

Citation

Montgomery, Deane. Finite dimensionality of certain transformation groups. Illinois J. Math. 1 (1957), no. 1, 28--35. doi:10.1215/ijm/1255378503. https://projecteuclid.org/euclid.ijm/1255378503


Export citation